# SDR 2007UALA00237

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 23,756 hours, 6,436 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unreliable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXIT PATH LIGHTING ROWS 10-17 LEFT SIDE CAME ON FOR SEVERAL MINUTES IN CRUISE.   REPLACED POWER SUPPLY.  CHECKS OUT NORMALLY. RETURN TO SERVICE.
